DOSAGE & ADMINISTRATION SECTION.


Directionsodo not take more than capsules in any 24-hour periododo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.othis adult product is not intended for use in children under 12 years of ageagedoseadults and children 12 years and over2 capsules every hourschildren under 12 yearsdo not use. odo not take more than capsules in any 24-hour period. odo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.. othis adult product is not intended for use in children under 12 years of age.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredientsD&C yellow no. 10, FD&C blue no. 1, gelatin, glycerin, mineral oil, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

INDICATIONS & USAGE SECTION.


Usesotemporarily relieves these symptoms occurring with cold or flu, hay fever, or other upper respiratory allergies:oheadacheosore throatocoughominor aches and painsorunny noseosneezingoitchy, watery eyesoitching of the nose or throatotemporarily reduces fever. otemporarily relieves these symptoms occurring with cold or flu, hay fever, or other upper respiratory allergies:oheadacheosore throatocoughominor aches and painsorunny noseosneezingoitchy, watery eyesoitching of the nose or throat. oheadache. osore throat. ocough. ominor aches and pains. orunny nose. osneezing. oitchy, watery eyes. oitching of the nose or throat. otemporarily reduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each liquid-filled capsule). Acetaminophen, USP 325 mgDextromethorphan HBr, USP 15 mgDoxylamine Succinate, USP 6.25 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. oliver diseaseoglaucomaotrouble urinating due to an enlarged prostate glandocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. oglaucoma. otrouble urinating due to an enlarged prostate gland. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. otaking the blood thinning drug warfarinotaking any other pain reliever/fever reducerotaking sedatives or tranquilizers. otaking the blood thinning drug warfarin. otaking any other pain reliever/fever reducer. otaking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. oto sedate child or to make child sleepyoif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oto sedate child or to make child sleepy. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerCough suppressantAntihistamine.

OTC - QUESTIONS SECTION.


Questions or commentsCall weekdays from AM to PM EST at 800-762-4675.

OTC - STOP USE SECTION.


Stop use and ask doctor if. opain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentocough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.onew symptoms occur. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. ocough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.. onew symptoms occur.

OTC - WHEN USING SECTION.


When using this product. omarked drowsiness may occuroavoid alcoholic drinksoalcohol, sedatives, and tranquilizers may increase drowsinessobe careful when driving motor vehicle or operating machineryoexcitability may occur, especially in children. omarked drowsiness may occur. oavoid alcoholic drinks. oalcohol, sedatives, and tranquilizers may increase drowsiness. obe careful when driving motor vehicle or operating machinery. oexcitability may occur, especially in children.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL. ADULTRobitussin(R) MAXIMUMSTRENGTH SEVEREMulti-Symptom7 in Relief ACETAMINOPHEN (Pain Reliever/Fever Reducer)DEXTROMETHORPHAN HBr (Cough Suppressant)DOXYLAMINE SUCCINULLTE (Antihistamine)CFNIGHTTIMEMAX1.Cough, Sore Throat2.Body Aches, Fever3.Runny Nose, Sneezing4.Itchy ThroatFor Ages 12 Over10LIQUID-FILLEDCAPSULES. MAXIMUMSTRENGTH SEVEREMulti-Symptom7 in Relief 1.Cough, Sore Throat. 2.Body Aches, Fever. 3.Runny Nose, Sneezing. 4.Itchy Throat. Robitussin MS Multi Sym 10 Caps Blister Pack Carton.

SPL UNCLASSIFIED SECTION.


Liver warning. This product contains acetaminophen. Severe liver damage may occur if you takeomore than capsules in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than capsules in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product.

STORAGE AND HANDLING SECTION.


Other informationostore at 20-25C (68-77F). Avoid excessive heat above 40C (104F).. ostore at 20-25C (68-77F). Avoid excessive heat above 40C (104F).

WARNINGS SECTION.


Warnings. Liver warning. This product contains acetaminophen. Severe liver damage may occur if you takeomore than capsules in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than capsules in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:oskin reddeningoblistersorashIf skin reaction occurs, stop use and seek medical help right away.. oskin reddening. oblisters. orash. Sore throat warning. If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. Do not use. oto sedate child or to make child sleepyoif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oto sedate child or to make child sleepy. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. Ask doctor before use if you have. oliver diseaseoglaucomaotrouble urinating due to an enlarged prostate glandocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. oglaucoma. otrouble urinating due to an enlarged prostate gland. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. Ask doctor or pharmacist before use if you are. otaking the blood thinning drug warfarinotaking any other pain reliever/fever reducerotaking sedatives or tranquilizers. otaking the blood thinning drug warfarin. otaking any other pain reliever/fever reducer. otaking sedatives or tranquilizers. When using this product. omarked drowsiness may occuroavoid alcoholic drinksoalcohol, sedatives, and tranquilizers may increase drowsinessobe careful when driving motor vehicle or operating machineryoexcitability may occur, especially in children. omarked drowsiness may occur. oavoid alcoholic drinks. oalcohol, sedatives, and tranquilizers may increase drowsiness. obe careful when driving motor vehicle or operating machinery. oexcitability may occur, especially in children. Stop use and ask doctor if. opain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentocough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.onew symptoms occur. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. ocough comes back or occurs with rash or headache that lasts.These could be signs of serious condition.. onew symptoms occur. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.